# SDR 9626609105

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 472055
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 751601
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB AT 1000 FEET AGL, A NOISE WAS HEARD FOLLOWED BY VIBRATIONS AND A CONTAINED FAILURE OF THE LEFT ENGINE.  CREW FOLLOWED COM EMERGENCY PROCEDURES.  RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.
